It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Teens Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-28-2012, 04:22 PM   #1
Newbie
(male)
 
Join Date: Mar 2012
Location: Melbourne, victoria, australia
Posts: 2
Daniel112 HB User
Unhappy Headaches after masturbation

Im 17 years old and experiencing terrible headaches and feeling sick for up to 5 days after I ejactulate from masturbation, the sick feeling will go after the first day and the headaches gradually go down through the days. Anyone help? Oh yeah and panadol wont work

 
Old 03-28-2012, 06:04 PM   #2
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,991
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: Headaches after masturbation

My ex boyfriend used to get weird migranes like that. He saw the doctor and got some Midrin and it helped. He said it eventually made it go away all together. But he was in his late 20s or early 30s at the time.

I think you should go see a doctor because I have a feeling that the people here won't be able to help you.

 
Sponsors Lightbulb
   
Old 03-28-2012, 06:09 PM   #3
Newbie
(male)
 
Join Date: Mar 2012
Location: Melbourne, victoria, australia
Posts: 2
Daniel112 HB User
Re: Headaches after masturbation

Yeah I need to goto the doctor but its hard for someone like me, being shy to get the courage to go to the doctors and talk about that. Also, whats midrin?

 
Old 03-29-2012, 05:20 PM   #4
Senior Member
(female)
 
Vanilla Kiss's Avatar
 
Join Date: Apr 2011
Location: Usa
Posts: 217
Vanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB User
Re: Headaches after masturbation

Hello, what you are experiencing is the cause of sudden severe headaches associated with orgasm is thought to be the abrupt increase in blood pressure associated with orgasm which causes the blood vessels in the brain to dilate and increasing intracranial pressure. Usually these headaches resolve as blood pressure returns to normal. Midrin is a pain reliever. It is used to treat migraine or tension headaches.

 
Closed Thread

Tags
headache, masturbation, sick



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (15), Seraph (10), Thisby (9), Bob652 (8), writeleft (7), Kali333 (7), wachix (4), tommy124 (3), Titchou (3), Vanilla Kiss (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!